MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145040P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a fluid leakage was observed at the subcutaneous tunnel (exit site) of a hemodialysis catheter, requiring its removal.No breach was found on the removed catheter.Fortunately, the arteriovenous fistula was just operational, so it was urgently replaced for further care (catheter reimplantation).No patient health incidents.The action was taken in the care setting for patient management.Device change with explantation of the offending device.The catheter was not repaired.There was no luer adapter issue.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a fluid leakage was observed at the subcutaneous tunnel (exit site) of a hemodialysis catheter, requiring the entire catheter to be removed.No breach was found on the removed catheter.Nothing unusual was observed about the device prior to use.The catheter was not repaired.There was no luer adapter issue.Flushing was done, and nothing particular was observed.There was no excessive force applied to the device.Apart from the reported issue, there were no other visible defects or damages on the product at the time of the incident.The catheter was in place for approximately 7 weeks.The dialysis catheter had to be ablated, but fortunately, the patient had an arteriovenous fistula (avf) that had just become operational and was urgently used/pricked to continue dialysis sessions.It was urgently replaced for further care (catheter reimplantation) as a corrective action.No patient health incidents.The action was taken in the care setting for patient management.Device change with explantation of the offending device.The procedure was completed after the corrective action.There was no medical intervention or treatment required as a result of the incident.There was a small amount of blood loss, and there was no blood transfusion required.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, a fluid leakage was observed at the subcutaneous tunnel (exit site) of a hemodialysis catheter, requiring the entire catheter to be removed.No breach was found on the removed catheter.Nothing unusual was observed about the device prior to use.The catheter was not repaired.There was no luer adapter issue.Flushing was done, and nothing particular was observed.There was no excessive force applied to the device.Apart from the reported issue, there were no other visible defects or damages on the product at the time of the incident.The catheter was in place for approximately 7 weeks.Fortunately, the arteriovenous fistula was just operational, so it was urgently replaced for further care (catheter reimplantation) as a corrective action.No patient health incidents.The action was taken in the care setting for patient management.Device change with explantation of the offending device.The procedure was completed after the corrective action.There was no medical intervention or treatment required as a result of the incident.There was a small amount of blood loss, and there was no blood transfusion required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Correction: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: mozarc medical conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all mozarc medical quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
jon cornel
15 hampshire street
mansfield, MA 02048
8006464633
MDR Report Key23396153
Report Number1282497-2025-00624
Device Sequence Number18636657
Product Code MSD
UDI-Device Identifier10884521158030
UDI-Public(01)10884521158030(17)280930(10)2329000408
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145040P
Device Catalogue Number8888145040P
Device Lot Number2329000408
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer10/29/2025
11/17/2025
10/07/2025
02/20/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date10/30/2025
11/18/2025
11/18/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown